My migranes returned after nearly two years!!!!

By Anonymous Latest Activity June 18, 2012 at 4:34 pm Views 1,874 Replies 5

Anonymous

Hi im only new to this forum and is wondering has anyone went through something similiar to my story. I will start with that I have being suffering from migranes since I was 13 years old. The amount of migranes I would suffer in a year down through the years would be 8 migranes. The usual go to bed and sleep it off. I would get the zigzags and then depends on what eye I would get them in this would be an indicator on which side of the head I would get the throbbing pain, for example if I got the zigzags in the right eye I would get the throbbing headache on the left side of my head because the right side of ones head is controlled by your left hand side and visa versa. Anyhow the doctor put me on Inderal a preventive tablet 10Ml 3 times a day which is a blood pressure tablet apparently these are used with Migrane suffers too. To be honest they did work for a while but if u wanted to come off these tablets you have to do it gradually I jst stopped them my migranes got worse a little but nothing too major. Then on Jan 2010 I was diagnosed with an over active Thyroid gland. I have being sick with the Thyroid for over two years but is now alot better but for nearly two years of me being sick with the thyroid I got no migranes what so ever my first migrane was July 11 and getting them every two to three months. This year since April I have being getting them two to Three times ina month. Last wk my doc told me to take Imigran to take them the minute the zigzags come on to help the headace afterwards. I took my first one on sat and they really do work the only thing they make you very sleepy. I have also taken Magnesium 250mg since sat and noticed a difference in my neck and shoulders they dont feel so tense as this can add to a Migrane. Anyway this is my detailed story If anyone has gone through anything like this I would love to hear from you. Thank you for reading my story.

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Replies (5 replies)

Add your reply Reply Down
  • Jadzea
    Jadzea July 27, 2012 at 9:11 pm   

    That really has to be rough. I wonder if my thryoid issues is contributing to my migraines along with my MCS, TMJ and FMS.

  • SiMi-X
    SiMi-X June 22, 2012 at 2:06 pm   

    That's what I figured, as I believe I heard that thyroid issues can cause migraines. I think once your thyroid levels are level again, your migraines will go away again. I don't know anything about thyroid treatments, so you might want to find a message board/discussion app for thyroid issues to see if how your doc is handling your meds is a typical way. If your migraines are interrupting your life, tell your doc and ask if she can do something different that will get rid of the migraines. I hope you get it resolved quickly so you won't have to suffer through the migraines and any other symptoms of the thyroid issue any longer!

  • SiMi-X
    SiMi-X June 22, 2012 at 12:07 am   

    Have you had your thyroid levels tested recently? Perhaps they are imbalanced once again and a medication adjustment will prevent them like before?

  • Anonymous
    Anonymous June 22, 2012 at 6:54 am   
    Edited June 22, 2012 at 6:56 am by Anonymous

    Hi I have being with my Thyroid consultant recently and yes my bloods have being imbalanced I was taking medication for my Thyroid on a block and replace treatment and in march the 18 months was finished so the consultant wanted to see if my Thyroid would function normally without medication it was slightly high in May visit but not for me to go back on Thyroid medication. So the 5 wks later I was at the consultant and my bloods was high 23.9. I'm back on medication but at a lower dose and only one lot of meds. The consultant said that my migraines should settle down once the meds kick in. Thank you for replying to my post.

  • SiMi-X
    SiMi-X June 22, 2012 at 2:08 pm   

    Sorry, I meant to place that reply here! I'm still figuring out this app (I'm posting via the Android app).